Open Science Research Excellence
@article{(International Science Index):,
  title    = {Some New Upper Bounds for the Spectral Radius of Iterative Matrices},
  author    = {Guangbin Wang and  Xue Li and  Fuping Tan},
  country   = {China},
  institution={Qingdao University of Science and Technology},
  abstract  = {In this paper, we present some new upper bounds for
the spectral radius of iterative matrices based on the concept of
doubly α diagonally dominant matrix. And subsequently, we give
two examples to show that our results are better than the earlier ones.},
  {International Journal of Mathematical and Computational Sciences },  volume    = {4},
  number    = {7},
  year      = {2010},
  pages     = {897 - 900},
  ee        = {},
  url       = {},
  bibsource = {},
  issn      = {eISSN:1307-6892},
  publisher = {World Academy of Science, Engineering and Technology},
  index     = {International Science Index 43, 2010},